# SDR USAA990314

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK IN FORWARD SERVICE DOOR LOWER AFT CORNER SKIN.  INSTALLED EXTERNAL DOUBLER PER T/R 53-10-19 REV A AND EA 64244 AND 64167.  (M)
